# SDR 2002FA0000868

- Difficulty date: July 1, 2002
- Submitted: July 25, 2002
- Operation: General aviation
- Aircraft: N996RA
- Make and model: Cessna 172R
- Aircraft serial: 17280404
- Engine: Lyc IO360L2A
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 70145401
- Condition: Inoperative
- Location: Fuel Injection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING THE ENGINE BACK FROM MFG, YELLOW TAGGED, STICKERED IN THE LOG BOOK AIRWORTHY, REINSTALLED ENGINE.  GROUND RUN FOR LEAKS BUT WOULD NOT IDLE SMOOTH UNTIL IDLE/MIXTURE WAS SET AT 625 RPM.   OK`D TEST FLIGHT AND IT QUIT ON LANDING.  THIS AIRCRAFT DID THIS ONCE BEFORE WITH SAME PILOT, MADE SOME ADJUSTMENTS AND SENT IT UP WITH ANOTHER PILOT TELLING HIM TO WATCH FOR RECURRING RICHENED OPERATION.  HE WAS ABLE TO COMPLETE TEST HOP SUCCESSFULLY WITH USE OF MIXTURE CONTROL.  AFTER CALLING MFG, REMOVED SERVO PER SI.
